MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAP
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they got hospitalized due to high blood glucose on (b)(6) 2018 with blood glucose of 31 mg/dl at the time of the incident.The customer was admitted due to the low and within 2 hours they went high requiring intravenous insulin and admission into the i.C.U.The customer was at 237, 240, to 268 mg/dl at the time of the call.The customer was wearing the insulin pump during the incident.Troubleshooting was completed but did not resolve the issues.The customer had to change the reservoir because of air bubbles and could see air bubbles in the set.The customer was having sensor calibration issues as well as sensor glucose versus blood glucose differences.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751RNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7428227
Report Number3004209178-2018-64944
Device Sequence Number19326900
Product Code OZO
UDI-Device Identifier00643169507999
UDI-Public(01)00643169507999
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAP
Device Catalogue NumberMMT-751RNAP
Device Lot NumberA3751RNAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MMT-XXX; UNOMEDICAL
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient Weight155